New Estimations for Quasi-Convex Functions and \((h,m)\)-Convex Functions with the Help of Caputo-Fabrizio Fractional Integral Operators

Authors

  • Sinan Aslan Agri Turk Telekom Social Sciences High School, Agri-Turkiye
  • Ahmet Ocak Akdemir Department of Mathematics, Faculty of Arts and Sciences, Agri Ibrahim Cecen University, Agri, Turkiye https://orcid.org/0000-0003-2466-0508

DOI:

https://doi.org/10.61383/ejam.20231353

Keywords:

Caputo-Fabrizio fractional integral operator, Quasi-convex functions, (h,m)-convex functions, Hadamard-Type Inequalities

Abstract

The main motivation of the paper is to provide new integral inequalities for different kinds of convex functions by using a fractional integral operator with a non-singular kernel. The findings involve several new integral inequalities for quasi-convex functions and \((h,m)\)-convex functions. We have used the algebraic properties of Caputo-Fabrizio fractional operator, definitions of convex functions, and elementary analysis methods for the

References

Pecaric Josip, Proschan Frank, Tong Yung Liang, Convex functions, partial orderings, and statistical applications, Academic Press, (1992).

Varosanec Sanja, On $h-$convexity, Journal of Mathematical Analysis and Applications. 326 (1) (2007), 303-311. DOI: https://doi.org/10.1016/j.jmaa.2006.02.086

Ozdemir Muhamet Emin, Akdemir Ahmet Ocak, Set Erhan, On (h,m)-convexity and Hadamard-type inequalities, arXiv preprint arXiv:1103.6163.

Dragomir Sever Silvestru, Pearce Charles E.M. Quasi-convex functions and Hadamard's inequality, Bulletin of the Australian Mathematical Society. 57 (3) (1998), 377-385. DOI: https://doi.org/10.1017/S0004972700031786

Alomari Muhammad, Darus Maslina and Ki rmaci Ugur Selamet, Refinements of Hadamard-type inequalities for quasi-convex functions with applications to trapezoidal formula and to special means, Comp. Math. Appl. 59 (2010), 225--232. DOI: https://doi.org/10.1016/j.camwa.2009.08.002

Alomari Muhammad, Darus Maslina and Dragomir Sever Silvestru, New inequalities of Hermite-Hadamard's type for functions whose second derivatives absolute values are quasi-convex, Tamk. J. Math. 41 (2010), 353-359. DOI: https://doi.org/10.5556/j.tkjm.41.2010.498

Alomari Muhammad, Darus Maslina, Some Ostrowski type inequalities for quasi-convex functions with applications to special means, RGMIA, 13 (2) (2010), article No. 3.

Alomari Muhammad, Darus Maslina, On some inequalities Simpson-type via quasi-convex functions with applications, Trans. J. Math. Mech. (2) (2010), 15--24.

Ion Daniel Alexandru, Some estimates on the Hermite-Hadamard inequality through quasi-convex functions, Annals of University of Craiova Math. Comp. Sci. Ser. 34 (2007), 82--87.

Imdat Iscan, New general integral inequalities for quasi-geometrically convex functions via fractional integrals, Journal of Inequalities and Applications. 2013 (2013):491. DOI: https://doi.org/10.1186/1029-242X-2013-491

Abdeljawad Thabet, Baleanu Dumitru, On fractional derivatives with exponential kernel and their discrete versions, J. Rep. Math. Phys. 80 (1) (2017), 11-27. DOI: https://doi.org/10.1016/S0034-4877(17)30059-9

Abdeljawad Thabet, Fractional operators with exponential kernels and a Lyapunov type inequality, Advances in Difference Equations. 2017 (1) (2017), 313. DOI: https://doi.org/10.1186/s13662-017-1285-0

Caputo Michele and Fabrizio Mauro, A new definition of fractional derivative without singular kernal, Prog. Fract. Differ. Appl. 1 (2) (2015), 73-85.

Abdeljawad Thabet, On conformable fractional calculus, Journal of Computational and Applied Mathematics. 279 (2015), 57-66. DOI: https://doi.org/10.1016/j.cam.2014.10.016

Abdeljawad Thabet, Baleanu Dumitru, Integration by parts and its applications of a new nonlocal fractional derivative with Mittag-Leffler nonsingular kernel, (2016), arXiv preprint arXiv:1607.00262. DOI: https://doi.org/10.22436/jnsa.010.03.20

Akdemir Ahmet Ocak, Aslan Sinan, Cakaloglu Merve Nur and Ekinci Alper, Some New Results for Different Kinds of Convex Functions Caputo-Fabrizio Fractional Operators, 4th International Conference on Mathematical and Related Sciences. (2021), pp. 92, Book of Abstracts.

Akdemir Ahmet Ocak, Aslan Sinan, Cakaloglu Merve Nur, Set Erhan, New Hadamard Type Integral Inequalities via Caputo-Fabrizio Fractional Operators, 4th International Conference on Mathematical and Related Sciences. (2021), pp. 91, Book of Abstracts.

Aslan Sinan, Some Novel Fractional Integral Inequalities for Different Kinds of Convex Functions, Eastern Anatolian Journal of Science. 9 (1) (2023), 27-32.

Akdemir Ahmet Ocak, Aslan Sinan, Ekinci Alper, Novel Approaches for s-Convex Functions via Caputo-Fabrizio Fractional Integrals, Proceedings of IAM. 11 (1) (2022), 3-16.

Akdemir Ahmet Ocak, Butt Saad Ihsan, Nadeem Muhammad, Ragusa Maria Alessandra, New general variants of Chebyshev type inequalities via generalized fractional integral operators, Mathematics. 9 (2) (2021), 122. DOI: https://doi.org/10.3390/math9020122

Butt Saad Ihsan, Umar Muhammad, Rashid Saima, Chu Yu Ming, New Hermite-Jensen-Mercer-type inequalities via $k-$fractional integrals, Advances in Difference Equations. 2020 (2020), 1-24. DOI: https://doi.org/10.1186/s13662-020-03093-y

Gurbuz Mustafa, Akdemir Ahmet Ocak, Rashid Saima, Set Erhan, Hermite-Hadamard inequality for fractional integrals of Caputo-Fabrizio type

and related inequalities, Journal of Inequalities and Applications. 2020 (2020), 1-10. DOI: https://doi.org/10.1186/s13660-019-2265-6

Ekinci Alper and Ozdemir Muhamet Emin, Some new integral inequalities via Riemann-Liouville integral operators. Applied and

Computational Mathematics. 18 (3) (2019).

Rashid Saima, Hammouch Zakia, Kalsoom Humaira, Ashraf Rehana, Chu Yu Ming, New investigation on the generalized $K-$fractional integral operators, Frontiers in Physics. 8 (2020), 25. DOI: https://doi.org/10.3389/fphy.2020.00025

Set Erhan, Akdemir Ahmet Ocak, Ozdemir Muhamet Emin, Simpson type integral inequalities for convex functions via Riemann-Liouville integrals, Filomat. 31 (14) (2017), 4415-4420. DOI: https://doi.org/10.2298/FIL1714415S

Set Erhan, New inequalities of Ostrowski type for mappings whose derivatives are $s-$convex in the second sense via fractional integrals, Computers Mathematics with Applications. 63 (7) (2012), 1147-1154. DOI: https://doi.org/10.1016/j.camwa.2011.12.023

Downloads

Published

2023 Dec 28

How to Cite

[1]
S. Aslan and A. O. Akdemir, “New Estimations for Quasi-Convex Functions and \((h,m)\)-Convex Functions with the Help of Caputo-Fabrizio Fractional Integral Operators”, Electron. J. Appl. Math., vol. 1, no. 3, pp. 38–46, Dec. 2023.

Issue

Section

Research Article
Received 2023 Sep 08
Accepted 2023 Dec 26
Published 2023 Dec 28

Similar Articles

You may also start an advanced similarity search for this article.